# SDR ASAA9580270

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 26088921
- Condition: Worn
- Location: Nr 1 Mlg Wheel
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - FLT 256 - AFTER ARRIVAL, CREW REPORTED THE BRAKES FADED DURING LANDING ROLL-OUT AND TAXI.  REPLACED NR 1 AND NR 3 BRAKE ASSEMBLIES AND BLED NR 2 AND NR 4 BRAKE HYDRAULIC SYSTEMS.  TAC:  06465.  REFERENCE, OPERATOR CONTROL NR 95ZZZX6425A.  (X)
